Indian Journal of Science and Technology
Year: 2015, Volume: 8, Issue: 12, Pages: 1-3
Foad Naderi *
Department of Mathematics, Faculty of Mathematical Sciences, Tarbiat Modares University, Tehran, 14115-134, Iran; [email protected]
In this note, we extend and improve the corresponding result of Takahashi 7 . Fixed point theorem for amenable semi group of non-expansive mappings.
Keywords: Amenable, Left Reversible, Non-expansive Mappings, Semi-Topological Semigroups
Subscribe now for latest articles and news.